# SDR DALA2016080705949

- Difficulty date: August 7, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 51,169 hours, 27,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CATWALK EMERGENCY LIGHTS, LEFT SIDE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT FLIGHT ATTENDANT SEAT.   OPS CHECKED GOOD.
